Stay Up to Date on The Latest News & Events.

The 15th Great-Idea International Investment Cooperation Delegation to China

United States
Sunday, 30 June, 2013 to Saturday, 6 July, 2013

The Service Outsourcing Industry of China is booming. The rapid development of China makes the trip more interests to us. We hope you can find the best investment environment and the best business partner in China.

Have a wonderful trip in China; Great-Idea is always your best outsourcing service partner in China. 

The 15th Great-Idea International Cooperation Delegation to China

Preliminary Itinerary

Date

Time

City

ITO & BPO

June 30

All Day

Shanghai

Airport pick up arranged at Shanghai PVG airport; Check in at Radisson Blu Hotel Shanghai New World

July 1

10:00

Gathering at Radisson Blu Hotel Shanghai New World and go to Wuzhen, a famous watertown (2 hours )

12:00

Wuzhen

Lunch

13:00

Check in at Wuzhen Guesthouse

13:00-18:00

Sightseeing at Wuzhen

18:00

Dinner

July 2

10:00

Check out

10:30

Go to Hangzhou

12:00

Lunch

13:30

Hangzhou

Check in Zhejiang Narada Grand Hotel

14:00-18:00

Sightseeing in Hangzhou

July 3

08:30

Gather at Hotel and go to Hangzhou Yuhang District by bus

09:00-10:00

Visit Zhejiang Hangzhou Future Sci-tech City as well as major enterprises

10:00-10:15

Official meeting between representatives of delegation and government officials from Yuhang District

10:15-12:00

Yuhang International Outsourcing Investment Cooperation Seminar (Venue: Zhejiang Hangzhou Future Sci-tech City  Administrative Committee)

12:00-13:00

Buffet Lunch

13:00

Go to the Dragon Hotel by bus (30 minutes)

14:00-17:30

Opening Ceremony of ChinaSourcing Summit and Global Service Outsourcing Industrial Forum

18:30-20:00

Buffet Dinner at Dragon Hotel and go back to Zhejiang Narada Grand Hotel  

July 4

08:00

Go to Economic Technology Development Zone (1 hour)

09:00-10:00

Visit Economic Technology Development Zone and major enterprises

10:00-12:00

Special Promotion Conference

12:00-13:30

Lunch

13:00

Go back to Zhejiang Narada Grand Hotel (1 hour)

14:00

Go to Dushu Lake Hotel (3 hours)

18:00

Suzhou

Check in at Dushu Lake Hotel

18:00-19:10

Official meeting between VIP and government officials from Suzhou Government

18:00-19:10

Buffet Dinner

19:30-21:30

Visit Jinji Lake for investment environment exploration

July 5

09:00-12:30

COIP Opening ceremony and conference

12:30-14:00

Buffet Lunch

14:00-16:30

Biopharm Summit Forum

16:40-17:30

Business Match Meeting

18:00-20:00

Buffet Dinner

July 6

09:00-12:00

Exploration trip in Suzhou

12:00-13:00

Buffet Lunch

13:30

Go to Shanghai PVG airport(2.5 hours)

16:00

Shanghai

Arrive at Shanghai PVG airport ---The trip ends.

 

Read more

ActiveMedia scores high on TopSEOs 'BEST IN SEARCH'...

06/25/2013

BUSINESS NETWORKING OPPORTUNITY - TUESDAY NIGHT IN SAN FRANCISCO

06/18/2013

Presentation was scheduled at the Optimizing Your Global Marketing Seminar.

06/11/2013

Quote

Let's talk about what your business needs—request a quote today.
There's no risk, and no obligation.

Phone: +1 650-353-2040

Toll-Free: +1 855-997-9195

Skype: ActiveMediaUSA

Free Consultation

Let's chat about how we can help your business. No risk, no obligation.

Phone: +1 650-353-2040

Toll-Free: +1 855-997-9195

Skype: ActiveMediaUSA